# SDR SWAA2025021891616

- Difficulty date: January 31, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED REAR TRACK FITTING ASSEMBLY ON SEAT ROW (24 OUTB)(18 INB)(13 INB AND OUTB)(7 OUTB)(5 INB)(4 INB)(3 OUTB) LH SIDE AT PAX CABIN (8EA) 2025-92025<[01] REPLACED REAR TRACK FITTING ASSEMBLY ON SEAT ROW (24 OUTB)(18 INB)(13 INB AND OUTB)(7 OUTB)(5 INB)(4 INB)(3 OUTB) LH SIDE AT PAX CABIN (8EA) IAW B/E AEROSPACE CMM 25-21-42 REV 5 DISASSEMBLY 3.X.(4) PAGE 3012 AND ASSEMBLY 3.A.(2) PAGE 7002 FIG 23  TORQUE APPLIED: 15 FT-LB.  TASK CARD COMPLETED  REPLACED REAR TRACK FITTING ASSEMBLY ON SEAT ROW (24 OUTB)(18 INB)(13 INB AND OUTB)(7 OUTB)(5 INB)(4 INB)(3 OUTB) LH SIDE AT PAX CABIN (8EA) IAW CMM 25-21-42 REV 5 DISASSEMBLY 3.X.(4) PAGE 3012 AND ASSEMBLY 3.A.(2) PAGE 7002 FIG 23.
